# SDR DALA2024080907928

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489052) CORROSION ON FWD CARGO STR 28L STA 500E-500H. REMOVED DAMAGE AND REPAIRED FWD CARGO STR 28L @STA. 500E-500H PER ERA 619547-14 REV. ORIGINAL.
